×

Found 19,730 Documents (Results 1–100)

100
MathJax

Modified Hardy and Hardy-Littlewood fractional operators in Morrey-Herz spaces and their commutators in weighted spaces. (English. Russian original) Zbl 07552490

J. Math. Sci., New York 263, No. 5, 666-674 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 70-77 (2019).
MSC:  44A15 42B35
PDF BibTeX XML Cite
Full Text: DOI

On some properties of functions almost periodic at infinity from homogeneous spaces. (English. Russian original) Zbl 07552488

J. Math. Sci., New York 263, No. 5, 643-652 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 47-56 (2019).
MSC:  33E30 43A60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software